MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO COAXIAL MULTI ORIFICE TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO COAXIAL MULTI ORIFICE TIP; LAVAGE, JET
Catalog Number 0210058000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, the gasket on the irrigator tip was broken.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was discarded by the customer, no evaluation is possible.

Brand Name
COAXIAL MULTI ORIFICE TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9396579
Report Number0001811755-2019-03888
Device Sequence Number2133568
Product Code FQH
UDI-Device Identifier34546540861505
UDI-Public34546540861505
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210058000
Device Lot Number18075012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date12/02/2019
Supplement Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1